MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP III 5 MM X 22 MM; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP III 5 MM X 22 MM; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section b3 ¿ date of event: the date of the event was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded; therefore, no further investigation can be performed.A review of the manufacturing documentation associated lot 23h184av presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Cerebral hemorrhage is a known potential complication associated with the use of the embotrap iii device and is mentioned in the instructions for use (ifu) as such.There were no alleged quality issues related to the device, as the device performed as intended.It is unknown how many passes were made; per the ifu, the device is designed to withstand up to three retrieval attempts within the same vessel.According to the event description, the treating physician could not determine if there was a causal relationship between the bleeding and the device.Since the event occurred during the procedure and while the device was in use, the correlating relationship between the event to the device as a contributing cause, cannot be ruled out completely.Additionally, the severity of the event is unknown.Based on this information, this event does meet us fda reporting criteria under 21 cfr 803, with the classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a personal interaction, that an embotrap iii 5 mm x 22 mm (et309522/ 23h184av) was used for a mechanical thrombectomy procedure to treat an occlusion at the m1 segment of the middle cerebral artery (mca) in a patient experiencing an acute ischemic stroke.During the procedure, the user reported the thrombus could not be retrieved and ¿bleeding¿ was found.The event was reported as such, ¿the procedure was a mechanical thrombectomy of middle cerebral artery m1 for acute ischemic stroke.After placing microcatheter, deployed the embotrap iii at the lesion.Performed several pass but the thrombus could not be retrieved.Then found the bleeding.The physician commented that could not determine if there was a causal relationship between the bleeding and the device.¿ the impact to the patient was unknown.Continuous flush was done.The lesion was middle cerebral artery m1.Other concomitant devices were unknown.No further information was made available at the time of this review.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section e1.Initial reporter phone: (b)(6).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOTRAP III 5 MM X 22 MM
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3 ballybritt
business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18941543
Report Number3011370111-2024-00022
Device Sequence Number8381180
Product Code NRY
UDI-Device Identifier10886704082866
UDI-Public10886704082866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Catalogue NumberET309522
Device Lot Number23H184AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2024
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown